EconPapers    
Economics at your fingertips  
 

An efficient optimal solution method for the joint replenishment problem

R.E. Wildeman, J.B.G. Frenk and Rommert Dekker

European Journal of Operational Research, 1997, vol. 99, issue 2, 433-444

Date: 1997
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (30)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0377-2217(96)00072-0
Full text for ScienceDirect subscribers only

Related works:
Working Paper: An Efficient Optimal Solution Method for the Joint Replenishment Problem (1995)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ejores:v:99:y:1997:i:2:p:433-444

Access Statistics for this article

European Journal of Operational Research is currently edited by Roman Slowinski, Jesus Artalejo, Jean-Charles. Billaut, Robert Dyson and Lorenzo Peccati

More articles in European Journal of Operational Research from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-23
Handle: RePEc:eee:ejores:v:99:y:1997:i:2:p:433-444